Re: Xyrem and anxiety connection?

Add new topic

Home Forums Let’s Talk About…Narcolepsy Xyrem suddenly causing anxiety? Re: Xyrem and anxiety connection?

#168245

Porcupine
Member

I have been on Xyrem for about a year now, and have recently noticed a surge in anxiety and intrusive thoughts. I was on an SSRI, but have switched from that one to Prozac in the hopes that it would help with the anxiety, but it just seems to be getting worse. Xyrem has been such a miracle for my N. . . I’ve been getting 6.5-7 hrs. of sleep a night every night since I started taking it, which means more energy during the day and less falling asleep in classes and sessions (I’m a therapist, and there is nothing worse than trying to fight off an N attack during a session). It has been a miracle drug, and I dread the thought of not being able to take it, but I also dread this anxiety. There seems to be a correlation between the two. Any idea how long I would have to be off xyrem to know for sure that it was causing the anxiety?